# SDR ASAA2022040738110

- Difficulty date: April 7, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 31,581 hours, 10,066 cycles
- System (JASC): 7600 · Engine Controls
- Part: Brake Assy
- Part number: 254A12905
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 ENG 1 SHOWS LONG TIME FAULT 76-31361 THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. 450 FH LONG TIME FAULT DEFERRED TO PLT PER T/C 78273000. REPLACED #1 START BRAKE ASSY B737-900 AMM 76-11-10-420-801 UP TO STEP (H) ASSY TEST. PERFORMED ENGINE START BRAKE ASSEMBLY TEST IAW AMM 76-11-10-420-801-F00, STEP H. GROUND VERIFICATION TESTS SUCCESSFUL. RAN #1 ENGINE, VERIFIED FAULT 76-31361 WAS NOT PRESENT ON LAST LEG.
